Kodai Mathematical Seminar Reports

Invariant submanifolds of an $f$-manifold with complemented frames

Minoru Kobayashi and Susumu Tsuchiya

Full-text: Open access

Article information

Kodai Math. Sem. Rep. Volume 24, Number 4 (1972), 430-450.

First available in Project Euclid: 1 February 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)


Kobayashi, Minoru; Tsuchiya, Susumu. Invariant submanifolds of an $f$-manifold with complemented frames. Kodai Math. Sem. Rep. 24 (1972), no. 4, 430--450. doi:10.2996/kmj/1138846636. http://projecteuclid.org/euclid.kmj/1138846636.

Export citation


  • [1] BLAIR, D. E., Geometry of manifolds with structural group U(n)O(s\J. D. G. 4 (1970), 155-167.
  • [2] LUDDEN, G. D., Submanifolds of cosymplectic manifolds. J. D. G. 4 (1970), 237-244
  • [3] KENMOTSU, K., Local classification of invariant 77-Einstein submanifolds ofcodimen sion 2 in a Sasakian manifold with constant ^-sectional curvature. Thoku Math. J. 22 (1970), 270-272.
  • [4] NAKAGAWA, H., /-structure induced on submanifold in spaces, almost Hermitia or almost Kaehlerian. Kdai Math. Sem. Rep. 18 (1966), 161-183.
  • [5] SMYTH, B., Differential geometry of complex hypersurfaces. Ann. of Math, 8 (1967), 246-266.
  • [6] TASHIRO, Y., On contact structure of hypersurfaces in complex manifolds I. Thoku Math. J. 15 (1962), 62-78
  • [7] YANO, K., AND S. ISHIHARA, On a problem of Nomizu-Smyth for a normal -contac Riemannian manifold. J. D. G. 3 (1969), 45-58.
  • [8] YANO, K., AND S. ISHIHARA, Invariant submanifolds of an almost contact manifold. Kdai Math Sem. Rep. 21 (1969), 350-364.